Vol 11 No 3 (2006)

Published: 2006-09-30

Articles

Characteristic numbers of non‐autonomous emden‐fowler type equations

A. Gritsans, F. Sadyrbaev
Abstract 309 | PDF Downloads 134 | DOI

Page 243-252

Mathematical modelling of modified cell delineation strategy in packet switched networks

M. Kopeetsky, A. Lin
Abstract 313 | PDF Downloads 155 | DOI

Page 253-274

Cauchy problem for a linear hyperbolic equation of the second order

V. I. Korzyuk, E.S. Cheb
Abstract 218 | PDF Downloads 112 | DOI

Page 275-294

Mathematical modelling driven by two industrial applications: A moving‐boundary approach

A. Narimanyan, A. Muntean
Abstract 268 | PDF Downloads 130 | DOI

Page 295-314

Error estimation for quadrature formulas based on equally spaced nodes

K. Plukas, D. Plukiene
Abstract 328 | PDF Downloads 136 | DOI

Page 315-330

Certain isometries related to the bilateral laplace transform

S. B. Yakubovich
Abstract 275 | PDF Downloads 133 | DOI

Page 331-346

Multiple solutions of the fourth‐order emden‐fowler equation

I. Yermachenko
Abstract 290 | PDF Downloads 131 | DOI

Page 347-356